MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER MECTACER HEAD BIOLOX DELTA DIA.32 12/14-L

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER MECTACER HEAD BIOLOX DELTA DIA.32 12/14-L
Model Number 01.29.206
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On the (b)(6) 2024 the patient underwent hip surgery.On the (b)(6) 2024 the surgeon revised the head due to dislocation of the head from the liner.On, (b)(6) 2025 the patient came in reporting instability and dislocation.The surgeon revised cup, head and liner.Surgery was completed successfully using a double mobility option.
 
Additional Manufacturer Narrative
Batch review performed on 31-march-2025: lot 2416427: (b)(4) items manufactured and released on 21-06-2024.Expiration date: 2029-06-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot 2342333: (b)(4) items manufactured and released on 06-12-2023.Expiration date: 2028-11-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Mpact 3d metal 01.38.050dh mpact 3d metal shell two hole ø50mm (k171966) lot 2401174: (b)(4) items manufactured and released on 13-02-2024.Expiration date: 2029-01-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
MECTACER MECTACER HEAD BIOLOX DELTA DIA.32 12/14-L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21855296
Report Number3005180920-2025-00311
Device Sequence Number20004688
Product Code LZO
UDI-Device Identifier07630030809170
UDI-Public07630030809170
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.206
Device Lot Number2416427
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale